Singularity formation in the Yang-Mills Flow

Ben Weinkove*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


It is shown that, for the Yang-Mills flow, a sequence of blow-ups of a rapidly forming singularity will converge, modulo the gauge group, to a non-trivial homothetically shrinking soliton. Explicit examples of homothetically shrinking solitons are given in the case of trivial bundles over Rn for 5 ≤ n ≤ 9.

Original languageEnglish (US)
Pages (from-to)211-220
Number of pages10
JournalCalculus of Variations and Partial Differential Equations
Issue number2
StatePublished - Feb 2004

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Singularity formation in the Yang-Mills Flow'. Together they form a unique fingerprint.

Cite this